# SDR 96ZZZX29

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N915US
- Make and model: Lear 24B
- Aircraft serial: 189
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 17494
- Condition: Destroyed
- Location: Rt Battery
- Part time: 63 hours
- Component: Saft
- Stage of operation: CR
- Nature of condition: H, M
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCRAFT LOST ELECTRICAL POWER FROM RIGHT BATTERY.  MAINTENANCE DISCOVERED THE RIGHT BATTERY WAS DESTROYED BY THERMAL RUNAWAY.  THE HEAT FROM THE RIGHT BATTERY ALSO DESTROYED LEFT BATTERY.  BATTERIES WERE BOTH REPLACED WITH LEAD ACID BATTERIES.
